New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Regular Member

Date Joined Apr 2007
Total Posts : 164
   Posted 4/22/2007 10:47 AM (GMT -6)   
I have read your boards several times lately and have found them helpful.  I am having a terrible flare right now and on Solumedrol.  my numbness and tingling has gotten much worse.  As a matter of fact Saturday the whole side of my face felt numb.  Scared me half to death, and the Solumedrol is making me so nauseas and dizzy or the MS is doing that, I don't really know.  Has anybody else gotten this?  This flare started with sharp electrical spasms off my spinal cord, which by the way have been coming and going since Feb, I just put off taking Solumedrol - I am already overweight.  Any advice?

Veteran Member

Date Joined Jun 2005
Total Posts : 1852
   Posted 4/22/2007 11:38 AM (GMT -6)   
Hi momofltlbrat,
     I hope the solumedrol treatments helps with your current flare.  The dizziness and nausea some people get as MS symptoms but if you just got these things right after starting the solumedrol, those are side effects of the med, that might be what's causing it.  The electrical spasms are a type of neuropathic pain.  I don't know if your doctor has mentioned trying you on some kind of medication for this, but there are some that might help.  Neurontin, tegretol, lyrica are the ones I know of that can be helpful with this issue.  Good luck and I do hope you start feeling better soon.  Please come back and let us know how you are doing.
Co-moderator for Multiple Sclerosis
Allow Healing Well to continue to help others, clink link for details

Veteran Member

Date Joined Dec 2005
Total Posts : 896
   Posted 4/22/2007 12:27 PM (GMT -6)   
I'm sorry you are experiencing such pain etc..  Did your doc give you some meds to help with the side effects of the steroids??  They should have given you some xanax, pepcid, zofran or drugs like them to help you thru all the awful side effects!
Take care, I hope you are feeling better very soon.
Michelle ><>
Co-Moderator MS forum

Ever stop to think, and forget to start again???

Regular Member

Date Joined Apr 2007
Total Posts : 334
   Posted 4/23/2007 11:14 AM (GMT -6)   



I’m sorry I don’t have any advice for you, but I just wanted to say “hi” and welcome, and I’m so sorry that you are having such a hard time right now. I had some problem with one sided facial numbness, slurred speech etc at one point, and at times still get this feeling, but to a lesser degree. Wow, it is a really strange sensation, huh? I hope the steroids are helping your flare and you are also not as dizzy and queasy.

Feel better soon,


Regular Member

Date Joined Apr 2007
Total Posts : 164
   Posted 4/23/2007 11:26 AM (GMT -6)   
Thanks for the concern.  The numbness is still there to a lesser degree.  I am still struggling with this flare but at least the Solumedrol does make me dizzy and nauseas and I can't eat.  Hopefully tomorrow will be better. 

Veteran Member

Date Joined Mar 2006
Total Posts : 2146
   Posted 4/23/2007 4:07 PM (GMT -6)   
Hey Momofltlbrat

Funny name! Welcome to the board! Sorry i'm so late jumping in here, but wanted to let u know i'm glad u'r here and hoping u'r doing better now. Please feel free to ask any questions u may have. We have live chats on Mondays at 6:00 pm (cst) and would love to have u join us. Take good care and let us know how u'r feeling.
Co-Moderator, MS Forum
*~*Sometimes the Lord calms the storm. Sometimes He lets the storm rage and calms His child.*~*

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, March 17, 2018 11:51 PM (GMT -6)
There are a total of 2,940,906 posts in 322,696 threads.
View Active Threads

Who's Online
This forum has 161114 registered members. Please welcome our newest member, cuichan.
242 Guest(s), 8 Registered Member(s) are currently online.  Details
bluelyme, 07kr5, cuichan, Girlie, Saipan Paradise, Twingirls, Razzle, PDXtransplant